American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33A65) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 64 found      Go to page: 1 2 3

[1] Gérard Letac, Dhafer Malouche and Stefan Maurer. The real powers of the convolution of a negative binomial distribution and a Bernoulli distribution. Proc. Amer. Math. Soc. 130 (2002) 2107-2114. MR 1896047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Tamás Erdélyi and Paul Nevai. Lower bounds for derivatives of polynomials and Remez type inequalities. Trans. Amer. Math. Soc. 349 (1997) 4953-4972. MR 1407486.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Dirk P. Laurie. Anti-Gaussian quadrature formulas. Math. Comp. 65 (1996) 739-747. MR 1333318.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ahmed I. Zayed. Jacobi polynomials as generalized Faber polynomials . Trans. Amer. Math. Soc. 321 (1990) 363-378. MR 965745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] William C. Connett and Alan L. Schwartz. Product formulas, hypergroups, and the Jacobi polynomials. Bull. Amer. Math. Soc. 22 (1990) 91-96. MR 1003862.
Abstract, references, and article information   
View Article: PDF

[6] F. Locher. A family of generalized Jacobi polynomials . Math. Comp. 53 (1989) 303-309. MR 968151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Antonio J. Duran. The Stieltjes moments problem for rapidly decreasing functions . Proc. Amer. Math. Soc. 107 (1989) 731-741. MR 984787.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Walter Van Assche and Alphonse P. Magnus. Sieved orthogonal polynomials and discrete measures with jumps dense in an interval . Proc. Amer. Math. Soc. 106 (1989) 163-173. MR 953001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ömer Eğecioğlu and Çetin K. Koç. A fast algorithm for rational interpolation via orthogonal polynomials . Math. Comp. 53 (1989) 249-264. MR 972369.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] T. S. Chihara. Hamburger moment problems and orthogonal polynomials . Trans. Amer. Math. Soc. 315 (1989) 189-203. MR 986686.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] R. R. Coifman and Margaret A. M. Murray. Uniform analyticity of orthogonal projections . Trans. Amer. Math. Soc. 312 (1989) 779-817. MR 951882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Charles F. Dunkl. Differential-difference operators associated to reflection groups . Trans. Amer. Math. Soc. 311 (1989) 167-183. MR 951883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Mizan Rahman. A projection formula for the Askey-Wilson polynomials and an application . Proc. Amer. Math. Soc. 103 (1988) 1099-1107. MR 954990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] J. S. Geronimo and W. Van Assche. Orthogonal polynomials on several intervals via a polynomial mapping . Trans. Amer. Math. Soc. 308 (1988) 559-581. MR 951620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Michael E. Hoffman and William Douglas Withers. Generalized Chebyshev polynomials associated with affine Weyl groups . Trans. Amer. Math. Soc. 308 (1988) 91-104. MR 946432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] A. Iserles and S. P. Nørsett. On the theory of biorthogonal polynomials . Trans. Amer. Math. Soc. 306 (1988) 455-474. MR 933301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] G. G. Walter and A. I. Zayed. The continuous $(\alpha, \beta)$-Jacobi transform and its inverse when $\alpha+\beta+1$ is a positive integer . Trans. Amer. Math. Soc. 305 (1988) 653-664. MR 924774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] A. Iserles and S. P. Nørsett. Two-step methods and bi-orthogonality . Math. Comp. 49 (1987) 543-552. MR 906187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] William R. Allaway. Orthogonality preserving maps and the Laguerre functional . Proc. Amer. Math. Soc. 100 (1987) 82-86. MR 883405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] D. S. Lubinsky, H. N. Mhaskar and E. B. Saff. Freud's conjecture for exponential weights. Bull. Amer. Math. Soc. 15 (1986) 217-221. MR 854558.
Abstract, references, and article information   
View Article: PDF

[21] Mourad E. H. Ismail. On sieved orthogonal polynomials. III. Orthogonality on several intervals . Trans. Amer. Math. Soc. 294 (1986) 89-111. MR 819937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] S. Lewanowicz. Properties of the polynomials associated with the Jacobi polynomials . Math. Comp. 47 (1986) 669-682. MR 856711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Philip Feinsilver. Some classes of orthogonal polynomials associated with martingales . Proc. Amer. Math. Soc. 98 (1986) 298-302. MR 854037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Richard Askey and James Wilson. Some basic hypergeometric orthogonal polynomials that generalize Jacobi polynomials. Memoirs of the AMS 54 (1985) MR 783216.
Book volume table of contents   

[25] Walter Gautschi and Gradimir V. Milovanović. Gaussian quadrature involving Einstein and Fermi functions with an application to summation of series . Math. Comp. 44 (1985) 177--190, S1--S11. MR 771039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] H. N. Mhaskar and E. B. Saff. Weighted polynomials on finite and infinite intervals: a unified approach. Bull. Amer. Math. Soc. 11 (1984) 351-354. MR 752796.
Abstract, references, and article information   
View Article: PDF

[27] Waleed Al-Salam, W. R. Allaway and Richard Askey. Sieved ultraspherical polynomials . Trans. Amer. Math. Soc. 284 (1984) 39-55. MR 742411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Charles F. Dunkl. Orthogonal polynomials on the sphere with octahedral symmetry . Trans. Amer. Math. Soc. 282 (1984) 555-575. MR 732106.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] M. F. Barnsley, J. S. Geronimo and A. N. Harrington. Erratum to ``Infinite-dimensional Jacobi matrices associated with Julia sets'' [Proc. Amer. Math. Soc. {\bf 88}\ (1983), no. 4, 625--630; MR0702288 (85a:30040)] . Proc. Amer. Math. Soc. 92 (1984) 156. MR 749909.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Richard Askey and Mourad Ismail. Recurrence relations, continued fractions, and orthogonal polynomials. Memoirs of the AMS 49 (1984) MR 743545.
Book volume table of contents   


Results: 1 to 30 of 64 found      Go to page: 1 2 3